Open Access
Issue
ESAIM: PS
Volume 24, 2020
Page(s) 703 - 717
DOI https://doi.org/10.1051/ps/2020013
Published online 16 November 2020
  1. A. Alfonsi, J. Corbetta and B. Jourdain, Sampling of probability measures in the convex order by Wasserstein projection. Ann. Inst. Henri Poincaré Probab. Stat. 56 (2020) 1706–1729. [CrossRef] [Google Scholar]
  2. J.-J. Alibert, G. Bouchitté and T. Champion, A new class of costs for optimal transport planning. Eur. J. Appl. Math. 30 (2019) 1229–1263. [Google Scholar]
  3. L. Ambrosio and W. Gangbo, Hamiltonian ODEs in the Wasserstein space of probability measures. Commun. Pure Appl. Math. 61 (2008) 18–53. [Google Scholar]
  4. L. Ambrosio, N. Gigli and G. Savaré, Gradient flows in metric spaces and in the space of probability measures. Lectures in Mathematics ETH Zürich. Birkhäuser Verlag, Basel (2005). [Google Scholar]
  5. J. Backhoff-Veraguas, M. Beiglböck, G. Pammer, Existence, duality, and cyclical monotonicity for weak transport costs. Calc. Var. Partial Differ. Equ. 58 (2019) Art. 203. [Google Scholar]
  6. N. Bouleau and D. Lépingle, Numerical methods for stochastic processes. Wiley Series in Probability and Mathematical Statistics: Applied Probability and Statistics. John Wiley & Sons, Inc., New York (1994). [Google Scholar]
  7. P. Cardaliaguet, Notes on Mean-Field Games (from P.-L. Lions lectures at Collège de France). Available at: https://www.ceremade.dauphine.fr/~cardaliaguet/MFG20130420.pdf (2013). [Google Scholar]
  8. R. Carmona and F. Delarue, Probabilistic theory of mean field games with applications. I. Mean field FBSDEs, control, and games. Vol. 83 of Probability Theory and Stochastic Modelling. Springer, Cham (2018). [Google Scholar]
  9. H. Föllmer and A. Schied, Stochastic finance, An introduction in discrete time. Walter de Gruyter & Co., Berlin, third edition (2011). [CrossRef] [Google Scholar]
  10. W. Gangbo and A. Tudorascu, On differentiability in the Wasserstein space and well-posedness for Hamilton-Jacobi equations. J. Math. Pures Appl. 125 (2019) 119–174. [Google Scholar]
  11. N. Gigli, On the inverse implication of Brenier-McCann theorems and the structure of (P2,(M), W2). Methods Appl. Anal. 18 (2011) 127–158. [Google Scholar]
  12. N. Gozlan and N. Juillet, On a mixture of Brenier and Strassen theorems. Proc. Lond. Math. Soc. 120 (2020) 434–463. [CrossRef] [Google Scholar]
  13. N. Gozlan, C. Roberto, P.-M. Samson, Y. Shu and P. Tetali, Characterization of a class of weak transport-entropy inequalities on the line. Ann. Inst. Henri Poincaré Probab. Stat. 54 (2018) 1667–1693. [CrossRef] [Google Scholar]
  14. O. Kallenberg, Foundations of modern probability. Probability and its Applications (New York). Springer-Verlag, New York (1997). [Google Scholar]
  15. P.-L. Lions, Cours au Collège de France (2008). [Google Scholar]
  16. F. Santambrogio, Optimal transport for applied mathematicians. In Vol. 87 of Progress in Nonlinear Differential Equations and theirApplications. Birkhäuser/Springer (2015). [CrossRef] [Google Scholar]
  17. V. Strassen, The existence of probability measures with given marginals. Ann. Math. Statist. 36 (1965) 423–439. [CrossRef] [Google Scholar]
  18. C. Villani, Vol. 338 of Optimal transport, Old and New. Springer-Verlag (2009). [CrossRef] [Google Scholar]
  19. C. Wu and J. Zhang, An Elementary Proof for the Structure of Derivatives in Probability Measures. Preprint ArXiv 1705.08046 (2017). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.